# SDR USAA2013112500016

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 43,595 hours, 16,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RED EMERGENCY LIGHT LENS AT ROW 10, ACFT LT IS MISSING. MX REPLACED RED EMERGENCY LIGHT LENS AT ROW 10, ACFT LT.
